Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some universal sets of terms


Author: Walter Taylor
Journal: Trans. Amer. Math. Soc. 267 (1981), 595-607
MSC: Primary 08A40; Secondary 03D35, 04A05
MathSciNet review: 626492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every $ \Pi _2^1$ class of cardinals containing 0 and $ 1$, there exists a finite set $ T$ of terms, such that $ X$ is precisely the class of cardinals in which $ T$ is universal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 08A40, 03D35, 04A05

Retrieve articles in all journals with MSC: 08A40, 03D35, 04A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0626492-3
Article copyright: © Copyright 1981 American Mathematical Society